# SDR AALA202112169162

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A300*
- Aircraft serial: 7564
- Aircraft time: 14,033 hours, 5,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detected
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COVER FOR EMERGENCY LIGHTS UNDER SEAT 9C LAYING ON FLOOR. INSTALLED EMERGENCY LIGHT COVER AT ROW 9C PER AMM 33-50-00.
